# SDR MASA2010060100588

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 26,027 hours, 25,915 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING, BOTH BOTTLES BLOWN AS CREW WAS TAXIING IN AFTER LANDING.  CREW RECEIVED A CARGO SMOKE WARNING MESSAGE.  CREW FOLLOWED EPC PROCEDURE DISCHARGING THE BOTTLES.  MX R2 BOTTLES AND DETECTORS.
